Thread: Cortisone Shots
12-04-2003, 12:01 AM #1
Yesterday, my Orthopedic surgeon gave me a 10cc shot of Cortisone in my left rotator cuff area. Of course due to having a large back/shoulders, he had to press quite hard..so the Lidocaine was wonderful! Anyway, this morning about 4am the pain in the area was horrible. My entire left shoulder area is 10 times as bad as it was before the shot. I had heard that sometimes it takes a couple days for all the Cortisone to dissapate...anyone have this problem?
12-04-2003, 02:15 PM #2
I'm no help, but here's a bump to the top.
12-04-2003, 02:36 PM #3
heres a bump
12-05-2003, 12:41 AM #4
12-05-2003, 04:31 AM #5
Yea you are cool bro... I always get sore after cortisone shots..don't really know the exact reason why but the doctor always tell me it is normal..good luck, and feel better
12-27-2003, 06:24 PM #6
I know this is a 20 somthing day old post, but -
The reason the pain worsened afterwards is due to a couple things. One, if he injected into the joint, it will hurt really bad for a time after.
Two, (And the main reason) the cortisone sometimes tends to re-crystalize after injection, and will hurt badly until it disolves.
I had my right shoulder pumped full of it last week and trust me, for the first 30 minutes after the shot, I felt NO pain but the following two days after that were miserable.
12-27-2003, 08:28 PM #7Swellin Guest
Lozinit is right on. I have had a few vials of cortisoen pumped into me...with the same results.
Since this is so old, how bout an update Bama? How's the shoulder?
12-28-2003, 02:13 PM #8Originally Posted by BamaSlamma
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)